We develop symptoms and nobody knows if it is something wrong with us, or if they are simply side effects of the drugs.
I think we all get used to side effects like a bit of weight gain, maybe some nausea, constipation, etc.....but if the drugs are helping the pain, it’s maybe worth putting up with those.
But there are also other side effects like constant tiredness, ringing in the ears, heart palpitations, that feeling of fuzziness in the brain, losing balance, the bad memory........the list could go on and on. Again, if the pain is being helped, sometimes we would rather put up with those too.
Those are some of my side effects......most people on these drugs suffer them too.
The strange thing for me is that if I am going through a better spell, I don’t suffer from the side effects as much as I do when my face is really bad. But when my face is playing up, so do the side effects. Strange?? I think it is.
This past week, I wasn’t having a good week with my face, and as usual, all those side effects seemed to flare up too. But my knees were also painful, along with my legs, ankles and even feet. Some mornings I have got up out of bed and felt that my feet couldn’t take my weight. (Maybe they don’t like the extra weight I have put on!)
Actually, falling to pieces wouldn’t really surprise me as I have fallen so often recently. I just seem to fall for no reason. Trip over my own feet! I think Ian is thinking about wrapping me in bubble-wrap before I get out of bed in the morning. I try to laugh it off and blame the tablets making me unsteady.
But it gets more and more difficult to laugh it off some days.